You are being redirected because this document is part of your ASTM Compass® subscription.
    This document is part of your ASTM Compass® subscription.

    Volume 44, Issue 5 (September 2016)

    Special Issue Paper

    A New Family of Quadratic Hazard Rate-Geometric Distributions With Reliability Applications

    (Received 14 March 2015; accepted 28 July 2015)

    Published Online: 02 September 2016

    CODEN: JTEVAB

      Format Pages Price  
    PDF (628K) 12 $25   ADD TO CART

    Cite this document

    X Add email address send
    X
      .RIS For RefWorks, EndNote, ProCite, Reference Manager, Zoteo, and many others.   .DOCX For Microsoft Word



    Abstract

    This paper introduced the generalized quadratic hazard rate distribution. This new distribution generalizes several well-known distributions such as generalized exponential, generalized Rayleigh, and generalized linear hazard rate. Some statistical and reliability properties of the new distribution were discussed. The maximum likelihood estimates of its unknown parameters were obtained by simulation. The proposed model and other derived results were utilized for fitting real data set and it was shown that the new distribution provided a better fit than some other known distributions.


    Author Information:

    Okasha, Hassan M.
    Department of Statistics, Collage of Science, King Abdulaziz Univ., Jeddah,

    Kayid, M.
    Department of Statistics and Operations Research, College of Science, King Saud Univ., Riyadh,

    Abouammoh, M. A.
    Department of Statistics and Operations Research, College of Science, King Saud Univ., Riyadh,

    Elbatal, I.
    Department of Statistics and Operations Research, College of Science, King Saud Univ., Riyadh,


    Stock #: JTE20150116

    ISSN:0090-3973

    DOI: 10.1520/JTE20150116

    Author
    Title A New Family of Quadratic Hazard Rate-Geometric Distributions With Reliability Applications
    Symposium ,
    Committee E11